Search Product Q&A

Looking for Answers about Equate Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct?

ACCESSORIES(Q:38451 A:56598)
APPLIANCES AND STORAGE(Q:29177 A:78675)
AUDIO VIDEO(Q:17852 A:27782)
BABY APPAREL(Q:185 A:302)
BABY CARE(Q:6370 A:18426)
BABY GEAR(Q:9840 A:23885)
BABY NURSERY(Q:10530 A:22260)
BEAUTY(Q:14382 A:30276)
BED AND BATH(Q:14166 A:29321)
BIKES AND RIDE ONS(Q:19543 A:37261)
BOOKS(Q:2474 A:2260)
BOYS TOYS MUSIC AND GAMES(Q:7152 A:6598)
CAMERAS AND CAMCORDERS(Q:7595 A:10535)
COMPUTERS(Q:20796 A:32158)
FITNESS(Q:12189 A:30095)
FOOD(Q:17400 A:14440)
FURNITURE(Q:67676 A:146490)
GIRLS TOYS AND ACTIVITIES(Q:4864 A:11638)
HEALTH AND WELLNESS(Q:21035 A:33056)
DME(Q:8743 A:14240)
OTC(Q:4834 A:7412)
ALLERGY(Q:198 A:293)
ANALGESICS(Q:566 A:921)
COUGH COLD(Q:304 A:335)
DIABETIC SUPPLIES(Q:613 A:1137)
DIGESTIVE HEALTH(Q:710 A:1093)
EYE AND EAR CARE(Q:394 A:527)
FIRST AID AND ELASTICS(Q:1433 A:2190)
FOOT CARE(Q:492 A:734)
VITAMINS(Q:6115 A:9019)
HOME DECOR(Q:21253 A:34503)
HOME IMPROVEMENT(Q:37681 A:56102)
HOUSEHOLD(Q:9014 A:12739)
INTIMATE APPAREL(Q:1590 A:5289)
JEWELRY(Q:12702 A:12290)
KIDS APPAREL(Q:950 A:2611)
KITCHEN AND DINING(Q:31592 A:80169)
MENS APPAREL(Q:3475 A:8323)
MOVIES(Q:6004 A:8992)
MUSIC(Q:1140 A:1154)
NON APPAREL(Q:4347 A:5289)
OFFICE SUPPLY AND CRAFTS(Q:20355 A:26017)
OUTDOOR LIVING(Q:32092 A:47053)
OUTDOOR PLAY(Q:12789 A:24520)
OUTDOOR SPORTS(Q:36688 A:62040)
PETS(Q:10595 A:19780)
PHOTO OUTLAB(Q:1 A:0)
PORTABLE ELECTRONICS(Q:19792 A:31535)
PRESCHOOL AND LEARNING(Q:3142 A:6442)
SEASONAL AND CELEBRATIONS(Q:6409 A:5161)
SPORTS EQUIPMENT(Q:7627 A:10327)
TIRES AND AUTOMOTIVE(Q:35538 A:34594)
TV(Q:10720 A:20455)
UNASSIGNED DEPT(Q:207 A:80)
VIDEO GAMES(Q:8740 A:14263)
WIRELESS(Q:33192 A:43025)
WOMENS APPAREL(Q:3420 A:10369)
Most Recent Questions
Recent Question:
Where is this product (Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct) manufactured?
Recent Question:
My mom has allergies, but also dry eye. Does this spray dry out your eyes?
Recent Question:
For us with allergies to pollens a lot of us have fragrance allergies. Why would you put fragrance in these products? You will lose customers
Recent Question:
Can you use this for children age 6 and older?
Questions with Most Recent Answers
Question:
Where is this product (Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct) manufactured?
Question:
Is one of the inactive ingredients of this product alcohol?
Question:
what is the dosage, and how often can you take it?
Question:
What's the difference between this pink oblong pill and the other Equate 180mg fexofenadine pill that's round and orange?

Customer Questions & Answers for
Equate Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct

< Equate Cetirizine Hydrochloride 10mg Antihistamine Allergy Relief is a useful product in the fight against seasonal allergies. Equate allergy relief temporarily relieves runny nose, sneezing, itchy nose or throat. The Cetirizine allergy relief medicine also helps with itchy, watery eyes due to hay fever or other upper respiratory allergies. For up to 24-hours, you can breathe easy knowing Equate allergy relief is working for you. Works for both indoor and outdoor allergies, try Equate Cetirizine Hydrochloride 10mg Antihistamine Allergy Relief today.
Customer Questions & Answers:
5 Questions
 | 
8 Answers
Overall Rating:
4.778 out of 5
4.8
out of
5
Product Details

Questions & Answers for Equate Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct

Question

Is the Equate Cetirizine Hydrochloride Gluten Free?

I realize this question has been asked in the past but ingredient sources change all the time so I need an updated response. I can't contact the manufacturer b/c their website is down. My daughter has Celiac Disease and she regulary takes this product during allergy season so I need to know if this is safe for her too continue taking.
asked 2 years, 2 months ago
By
airi
on Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct
2 answers
Answers
answer 1
I am NOT an expert by any stretch of the imagination, but...
It say above:
Active Ingredient - "Cetirizine HCl 10 mg," and
Inactive Ingredients - "Corn starch (thickener), DF&C Blue No. 1 (colorant), Aluminum Lake (colorant), Hypromellose (thickener / gluten substitute), Lactose Monohydrate (dairy sugar), Magnesium Stearate (binder / lubricant), Polydextrose (thickener / sugar replacement), Polyethylene Glycol (for longer retention by the body), Povidone (binder), Titanium Dioxide (colorant / catalyst), Triacetin (fat)."
I'm not a doctor/pharmacist, but I see that they use "Corn Starch" as the primary bulk ingredient, and they use a "gluten substitute."
answered 1 year, 1 month ago
By
Nytyngale
answer 2
The Equate Cetirizine Hydrochloride Antihistamine Allergy Relief is gluten free.
answered 2 years, 2 months ago
By
RQuinones
Question

will it make me drowsy?

asked 1 year, 10 months ago
By
SmartSh0pper
on Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct
3 answers
Answers
answer 1
Unlike most antisemitism's it will not make you drowsy, at least it doesn't slow me down.
answered 1 year, 5 months ago
By
CRgal
answer 2
I have had problems with other products causing drowsiness, not this one. I take at bedtime and no problems.
answered 1 year, 6 months ago
By
PingBaby
answer 3
three out of 4 people in my home use this item and none of us have become drowsy from it.
answered 1 year, 10 months ago
By
jory1601
Question

do they make you sleepy or drowsey?

Being that it is an antihistamine does it make you sleepy?
asked 3 weeks, 1 day ago
By
non-drowsy
on Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct
2 answers
Answers
answer 1
According to the product label, this product may cause marked drowsiness.
answered 1 week, 2 days ago
By
From the Supplier
answer 2
No this medicine doesn&#39;t make you drowsy it just reliefs you from your runny nose and sneezing
answered 2 weeks, 1 day ago
By
BritBrat86
Question

Where is this product (Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct) manufactured?

asked 1 week, 5 days ago
By
BB
on Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct
1 answer
Answers
answer 1
According to government labeling specifications, if a product is manufactured outside the US, it must be documented on the labeling. This product was made in the U.S.
answered 3 days ago
By
From the Supplier
Question

Are ingredients in this animal derived?

asked 7 months ago
By
K
on Equate Cetirizine Hydrochloride Antihistamine Allergy Relief 10mg, 180ct
0 answers
Answers
This question currently has no approved answers.
1 of 1 total pages